# SDR SWAA2021072696680

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 8,395 hours, 18,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 122ZFC HAS 2 CRACKS 1. 29' FROM FRONT EDGE AND 3' LONG 2. 22' FROM FRONT EDGE OF PANEL AND 1' LONGPERFORMED INTERIM REPAIR ON PANEL 1222ZFC PER EA 1-A25-3722REV.5. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL. INITIAL INSPECTION 8 DAYS REPEAT INSPECTION 8 DAYS PERM REPAIR 730 DAYSREPETITIVE ACTION REQUIRED /
